# SDR UALA2010081803036

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 38,078 hours, 4,790 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Condition: Failed
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED HPSOV L LT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE  (HPSOV) FAILED OPEN OR CLOSED, OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS MSG-3610220 LATCHED DC MODE. MX MSG:36-10220. LT ENG HPSOV IS LOCKED CLOSED IAW MEL. NO STATIC ENGINE RUN QUAL AVAIL.  REPLACED LT ENG HPSOV. OPS CHECK NORMAL.
